MathSciNet Relay Station
MathSciNet bibliographic data
MR1076249 (92b:11085) 11S40 (03C10 03C60 11U09)
Macintyre, Angus Rationality of $p$-adic Poincaré series: uniformity in $p$. Ann. Pure Appl. Logic 49 (1990), no. 1, 31–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement